# SDR AALA202311209943

- Difficulty date: November 16, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 55,844 hours, 37,919 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spar
- Part number: D9251023820000
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE CRACKED SPAR/LONGERON IN THE AVIONIC COMPARTMENT COMMON TO 82VU RACK SHELF BETWEEN FR 23 AND FR 24 RIGHT BEHIND THE CENTER POST BRACKET / FITTING. REPLACED SPAR/LONGERON PER EA 349459.
